Volume 9, issue 4 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 7, 3219–3760
Issue 6, 2687–3218
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bordism groups of solutions to differential relations

Rustam Sadykov

Algebraic & Geometric Topology 9 (2009) 2311–2347
Bibliography
1 Y Ando, Smooth maps with singularities of bounded 𝒩–codimensions arXiv:0704.0115v2
2 Y Ando, Folding maps and the surgery theory on manifolds, J. Math. Soc. Japan 53 (2001) 357 MR1815139
3 Y Ando, Existence theorems of fold-maps, Japan. J. Math. (N.S.) 30 (2004) 29 MR2070370
4 Y Ando, A homotopy principle for maps with prescribed Thom–Boardman singularities, Trans. Amer. Math. Soc. 359 (2007) 489 MR2255183
5 Y Ando, The homotopy principle for maps with singularities of given 𝒩–invariant class, J. Math. Soc. Japan 59 (2007) 557 MR2326177
6 Y Ando, Cobordisms of maps with singularities of given class, Algebr. Geom. Topol. 8 (2008) 1989 MR2449006
7 J M Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. (1967) 21 MR0231390
8 D S Chess, Singularity theory and configuration space models of ΩnSn of nonconnected spaces, Topology Appl. 25 (1987) 313 MR889874
9 Y Eliashberg, On singularities of folding type, Math. USSR, Izv. 4 (1970) 1119
10 Y Eliashberg, Surgery of singularities of smooth mappings, Math. USSR, Izv. 6 (1972) 1302
11 Y Eliashberg, Cobordisme des solutions de relations différentielles, from: "South Rhone seminar on geometry, I (Lyon, 1983)" (editors P Dazord, N Desolneux-Moulis), Travaux en Cours, Hermann (1984) 17 MR753850
12 Y Eliashberg, S Galatius, Homotopy theory of compactified moduli space, Oberwolfach Report 13/2006 (2006) 761
13 Y Eliashberg, N M Mishachev, Wrinkling of smooth mappings. III. Foliations of codimension greater than one, Topol. Methods Nonlinear Anal. 11 (1998) 321 MR1659446
14 Y Eliashberg, N M Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
15 L M FehĂ©r, R RimĂĄnyi, Calculation of Thom polynomials and other cohomological obstructions for group actions, from: "Real and complex singularities" (editors T Gaffney, M A S Ruas), Contemp. Math. 354, Amer. Math. Soc. (2004) 69 MR2087805
16 D B Fuks, Quillenization and bordism, Funkcional. Anal. i PriloĆŸen. 8 (1974) 36 MR0343301
17 S Galatius, U Tillmann, I Madsen, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
18 M Gromov, A topological technique for the construction of solutions of differential equations and inequalities, from: "Actes du CongrÚs International des Mathématiciens (Nice, 1970), Tome 2", Gauthier-Villars (1971) 221 MR0420697
19 M Gromov, Partial differential relations, 9, Springer (1986) MR864505
20 M Gromov, Y Eliashberg, Elimination of singularities of smooth mappings, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971) 600 MR0301748
21 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
22 K Ikegami, Cobordism group of Morse functions on manifolds, Hiroshima Math. J. 34 (2004) 211 MR2086843
23 K Ikegami, O Saeki, Cobordism group of Morse functions on surfaces, J. Math. Soc. Japan 55 (2003) 1081 MR2003761
24 K JĂ€nich, Symmetry properties of singularities of C∞–functions, Math. Ann. 238 (1978) 147 MR512820
25 B KalmĂĄr, Fold cobordisms and stable homotopy groups arXiv:0704.3147
26 B KalmĂĄr, Cobordism group of Morse functions on unoriented surfaces, Kyushu J. Math. 59 (2005) 351 MR2188598
27 M Kazarian, Kharakteristicheskie classy v teorii osobennostej, Habilitation thesis (2003)
28 M Kazarian, Multisingularities, cobordisms, and enumerative geometry, Uspekhi Mat. Nauk 58 (2003) 29 MR2042262
29 M Kazarian, Thom polynomials, from: "Singularity theory and its applications" (editors S Izumiya, G Ishikawa, H Tokunaga, I Shimada, T Sano), Adv. Stud. Pure Math. 43, Math. Soc. Japan (2006) 85 MR2313410
30 S O Kochman, Bordism, stable homotopy and Adams spectral sequences, 7, Amer. Math. Soc. (1996) MR1407034
31 U Koschorke, Vector fields and other vector bundle morphisms—a singularity approach, 847, Springer (1981) MR611333
32 I Madsen, M Weiss, The stable moduli space of Riemann surfaces : Mumford’s conjecture, Ann. of Math. (2) 165 (2007) 843 MR2335797
33 N M Mishachev, Y Eliashberg, Surgery of singularities of foliations, Funkcional. Anal. i PriloĆŸen. 11 (1977) 43, 96 MR0474326
34 A Phillips, Submersions of open manifolds, Topology 6 (1967) 171 MR0208611
35 A du Plessis, Maps without certain singularities, Comment. Math. Helv. 50 (1975) 363 MR0397779
36 A du Plessis, Contact-Invariant regularity conditions, from: "SingularitĂ©s d’applications diffĂ©rentiables (SĂ©m., Plans-sur-Bex, 1975)" (editors O Burlet, F Ronga), Lecture Notes in Math. 535, Springer (1976) 205 MR0482811
37 R RimĂĄnyi, Thom polynomials, symmetries and incidences of singularities, Invent. Math. 143 (2001) 499 MR1817643
38 R RimĂĄnyi, A SzĂŒcs, Pontrjagin–Thom-type construction for maps with singularities, Topology 37 (1998) 1177 MR1632908
39 C Rourke, B Sanderson, The compression theorem. I, Geom. Topol. 5 (2001) 399 MR1833749
40 Y B Rudyak, On Thom spectra, orientability, and cobordism, , Springer (1998) MR1627486
41 R Sadykov, Bordism groups of solutions to differential relations arXiv:math/0608460
42 R Sadykov, Singular cobordism categories arXiv:0804.1267
43 R Sadykov, Bordism groups of special generic mappings, Proc. Amer. Math. Soc. 133 (2005) 931 MR2113946
44 R Sadykov, Cobordism groups of Morin maps, Preprint (2008)
45 O Saeki, Cobordism groups of special generic functions and groups of homotopy spheres, Japan. J. Math. (N.S.) 28 (2002) 287 MR1947905
46 O Saeki, T Yamamoto, Singular fibers and characteristic classes, Topology Appl. 155 (2007) 112 MR2368204
47 D Spring, Convex integration theory. Solutions to the h–principle in geometry and topology, 92, BirkhĂ€user Verlag (1998) MR1488424
48 R E Stong, Notes on cobordism theory, , Princeton Univ. Press (1968) MR0248858
49 R M Switzer, Algebraic topology—homotopy and homology, 212, Springer (1975) MR0385836
50 A SzƱcs, Elimination of singularities by cobordism, from: "Real and complex singularities" (editors T Gaffney, M A S Ruas), Contemp. Math. 354, Amer. Math. Soc. (2004) 301 MR2088057
51 A SzƱcs, Cobordism of singular maps, Geom. Topol. 12 (2008) 2379 MR2443969
52 W P Thurston, The theory of foliations of codimension greater than one, Comment. Math. Helv. 49 (1974) 214 MR0370619
53 W P Thurston, Existence of codimension-one foliations, Ann. of Math. (2) 104 (1976) 249 MR0425985
54 C T C Wall, A second note on symmetry of singularities, Bull. London Math. Soc. 12 (1980) 347 MR587705
55 R Wells, Cobordism groups of immersions, Topology 5 (1966) 281 MR0196760